# SDR A6WA202111157970

- Difficulty date: September 21, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R31133102
- Part serial: NSN
- Condition: Corroded
- Location: Fs559 To Fs559+1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL AT FS 559+88, FS 559+101.75, AND FS 600 AT RBL 41 AROUND NUT PLATE HOLES HAVE CORROSION. FAA IDENTIFIED DURING AGING AIRCRAFT INSPECTION.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION AT 4 EACH AREAS RBL 41: FS 559+88 (P1)= 1.4"L X 1"W X .030"D; FS  559+ 93.5 (P2) = 1.4"L X 1"W X .063"D; FS 559+101.75 (P3)= 1.2"L X .950" X .025"D;    FS 600 (P4) = .800"L X .700"W X .004"D. AREAS P1 P2 AND P3 ARE NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-00 REV 38. AREA P4 IS WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-00 REV 38. REMOVED FLOOR SILL AT FS 559 TO 559+112 RBL 41 IAW CRJ200 SRM 51-42-06 REV 38 AND 51-42-20 REV 38. FABRICATED FLOOR SILL REPLACEMENT OUT OF 7075-T6 .063" IAW CRJ200 SRM 53-51-43 REV 38. INSTALLED REPLACEMENT FLOOR SILL AT FS 559 TO FS 559+112 AT RBL 41 IAW CRJ200 SRM 51-42-06 REV 38 AND 51-42-20 REV 38. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. WORK PERFORMED AT AERSALE CRS4AER685B ON W/O #03375 CARD #50008   TT:39,614  TC37,971
